# SDR SWAA990471

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Engine: Ge CFM563B1
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: WL203EED11
- Condition: Malfunctioned
- Location: Nr 2 Fuel Flow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL FLOW INDICATOR SPORADIC, RUNS TO ZERO AND BACK UP.  REMOVED AND REPLACED FUEL FLOW INDICATOR PER MM.
